MathSciNet Relay Station
MathSciNet bibliographic data
MR2677772 (2011k:65160) 65N30 (65N15)
Hou, Songming; Wang, Wei; Wang, Liqun Numerical method for solving matrix coefficient elliptic equation with sharp-edged interfaces. J. Comput. Phys. 229 (2010), no. 19, 7162–7179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement